# SDR SCNA20230921229

- Difficulty date: September 13, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 56,779 hours, 21,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 81753 NR 00007:  EMERGENCY LIGHTS INOP. AT LI DOOR SLIDE, R1 DOOR SLIDE, L1 DOOR FLOOR AND COCKPIT - - - RESOLUTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1675 REF AMM 33-51-06 OPS CK GOOD
